On the behavior of the boundary of a movable volume in a smooth flow of a compressible fluid
Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1397-1404
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_10_a10,
author = {O. S. Rozanova},
title = {On the behavior of the boundary of a movable volume in a smooth flow of a compressible fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1397--1404},
year = {2006},
volume = {42},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_10_a10/}
}
O. S. Rozanova. On the behavior of the boundary of a movable volume in a smooth flow of a compressible fluid. Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1397-1404. http://geodesic.mathdoc.fr/item/DE_2006_42_10_a10/